# SDR FDKA200607151

- Difficulty date: July 4, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 33,835 hours, 43,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: NAS77A8050P
- Condition: Unknown
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9701 OKC - AIRCRAFT HAD A LEFT LANDING GEAR DOOR OPEN INDICATION IN FLIGHT.  MAINTENANCE INSTALLED 2 LOWER BUSHINGS LT MLG DOOR.
